# SDR 97UAL900595

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil
- Condition: Decreased
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL QUANTITY DECREASED TO 1 QUART.  AIRCRAFT DIVERTED TO YQX.  ENGINE WAS NOT SHUT DOWN.  *S/D*  SUSPECT LEAK AT NR 3 BEARING OIL SCAVENGE TUBE UPPER B-NUT.  NO DEFECTS WERE FOUND.  POSSIBLE INSTALLATION OR TORQUING ERROR.  REVIEWED INSTALLATION AND TORQUING PROCEDURES WITH SHOP MECHANICS.
